I was detected with PCOS/PCOD and was prescribed Dronis 30 (which is a birth control pill) from last 3 months . I stopped taking the after my last cycle and for almost 12 days i didnt took any pill.
On the 13 day me and my boyfriend had unprotected sex. He didnt ejaculated in me, but 2-3 times he inserted his Penis into my Vagina. After that day, started taking Dronis 30 pills again and completed a 21 days cycle. Generally after 21 days of pills in 2-3 days my periods come. But this month its been 6 days and my periods have not come.
I am very confused and scared as there are no PMS symptoms also. Please help me. what should I do??
First of all let me explain that the treatment for PCOD should be regular and if you have been taking the pills for protection from pregnancy then they would not provide it as they have to be taken daily without a break.Also it can lead to hormonal imbalance and irregular cylces if taken periodically.
PCOD requires a dedicated treatment otherwise can cause problems in conceiving later.Regarding the pregnancy it cannot be commented as PCOD already leads to irregular cycles.Kindly visit a Gynaecologist for evaluation.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Am I Pregnant , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.